# SDR DALA14007719211

- Difficulty date: January 31, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N911DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53391
- Aircraft time: 49,041 hours, 26,282 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 522-541
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN, RT SIDE CUSP WEB, BS 522-541 CORRODED.  REMOVED DAMAGE.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW SRM 53-20-02, FIG 10.
